| Model Number |
ALLURA XPER FD10/10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Log checked; automatic image erasure running.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that a low disk space error occurred during equipment restart on an allura xper fd10/10.The clinical use of the system was in use.There was no reported patient or user harm.